# SDR QXEA2017082500535

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 26,133 hours, 27,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Part time: 38,566 hours, 40,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GEAR RETRACTION, THE LEFT GEAR DOWNLOCK INDICATION STAYED ILLUMINATED AFTER ALL THREE GEAR WERE UP & LOCKED.  REMOVED FROM SERVICE.  PERFORMED AN OPS CHECK OF LANDING GEAR PRIMARY EXTENSION & RETRACTION SYS IAW AMM 32-31-00-710-801. GEAR INDICATES NORMAL. INTERROGATED PSEU FLIGHT LEG HISTORY, FOUND MULTIPLE FAULTS ON ALL 3 GEAR & GEAR DOORS. NO PRESENT FAULTS. INDUCTANCE VALUES WITHIN LIMITS IAW AMM 32-61-00-280-801.   REPLACED PSEU IAW AMM 32-61-01-000-801 AND 32-61-01-000-801. ALL OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
